# SDR IPXA2024080359714

- Difficulty date: July 17, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N77344
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB T-CHORD BETWEEN STA 1180 TO 1240 RH SIDE HAS CORROSION (RAT AREA) REMOVED AND INSTALLED T-CHORD FROM STA1180 TO STA1240 B757 SRM 51-04-02-0G.
